# SDR ASAA2023100945525

- Difficulty date: October 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 41,146 hours, 12,849 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL CONT CAB EXTINGUISHES ON RESET. GROUNDED - YES. (RESOLVED ON W/O: 1972560 TASKCARD: N/R-00004 ) PERFORMED FIM TASK 21-62 TASK 801. BITE PROCDURE. ZONE TEMP LIGHT EXTINGUIED. NO LIGHTS ON MASTER RECALL. THIS CLEARS MEL 21-21G. PLACARDS REMOVED. SEAMC DAVE NOTIFIED.
